MathSciNet Relay Station
MathSciNet bibliographic data
MR1249881 (96a:47013) 47A35
Hasegawa, Shigeru; Sato, Ryotaro On $d$-parameter pointwise ergodic theorems in $L\sb 1$. Proc. Amer. Math. Soc. 123 (1995), no. 11, 3455–3465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement